# SDR ABXA9500134

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stop Bolt
- Part number: S2923978516
- Condition: Deformed
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH A.D. 94-03-01, FOUND FORWARD SERVICE DOOR AFT UPPER STOP BOLT DEFORMED. REPLACED DOOR STOP IAW DC-9 M.M. 20-16-0.
